Individual Eigenvalue Distributions for the Wilson Dirac Operator

Akemann G, Ipsen AC (2012)
JHEP 2012(4): 102.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor
;
Abstract / Bemerkung
We derive the distributions of individual eigenvalues for the Hermitian Wilson Dirac Operator D5 as well as for real eigenvalues of the Wilson DiracOperator DW. The framework we provide is valid in the epsilon regime of chiralperturbation theory for any number of flavours Nf and for non-zero low energyconstants W6, W7, W8. It is given as a perturbative expansion in terms of thek-point spectral density correlation functions and integrals thereof, which insome cases reduces to a Fredholm Pfaffian. For the real eigenvalues of DW atfixed chirality nu this expansion truncates after at most nu terms for smalllattice spacing "a". Explicit examples for the distribution of the first andsecond eigenvalue are given in the microscopic domain as a truncated expansionof the Fredholm Pfaffian for quenched D5, where all k-point densities areexplicitly known from random matrix theory. For the real eigenvalues ofquenched DW at small "a" we illustrate our method by the finite expansion ofthe corresponding Fredholm determinant of size nu.
Erscheinungsjahr
Zeitschriftentitel
JHEP
Band
2012
Zeitschriftennummer
4
Seite
102
ISSN
eISSN
PUB-ID

Zitieren

Akemann G, Ipsen AC. Individual Eigenvalue Distributions for the Wilson Dirac Operator. JHEP. 2012;2012(4):102.
Akemann, G., & Ipsen, A. C. (2012). Individual Eigenvalue Distributions for the Wilson Dirac Operator. JHEP, 2012(4), 102. doi:10.1007/JHEP04(2012)102
Akemann, G., and Ipsen, A. C. (2012). Individual Eigenvalue Distributions for the Wilson Dirac Operator. JHEP 2012, 102.
Akemann, G., & Ipsen, A.C., 2012. Individual Eigenvalue Distributions for the Wilson Dirac Operator. JHEP, 2012(4), p 102.
G. Akemann and A.C. Ipsen, “Individual Eigenvalue Distributions for the Wilson Dirac Operator”, JHEP, vol. 2012, 2012, pp. 102.
Akemann, G., Ipsen, A.C.: Individual Eigenvalue Distributions for the Wilson Dirac Operator. JHEP. 2012, 102 (2012).
Akemann, Gernot, and Ipsen, A. C. “Individual Eigenvalue Distributions for the Wilson Dirac Operator”. JHEP 2012.4 (2012): 102.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Quellen

arXiv: 1202.1241

Inspire: 1087917

Suchen in

Google Scholar